# SDR FDEA201108233440

- Difficulty date: August 23, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827153
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED TOP FLOORBEAM TEE BS 620 BL 0-RBL 25.  CUTOUT DAMAGED AREA,   FABRICATED REPAIR, TEE, SUPPORT ANGLES AND REINFORCEMENT STRAPS IAW SRM 53-10-8 FIG 3, INSTALLED FLOORBEAM REPAIR IAW SRM 53-10-8 FIG 3 AND SRM 51-30-2.
